# SDR FDEA201211023815

- Difficulty date: November 2, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N398FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46634
- Aircraft time: 78,816 hours, 27,210 cycles
- Engine: Ge CF66D
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 472371
- Part serial: M00897
- Condition: Failed
- Location: Nr 3 Engine
- Part time: 12,476 hours, 5,956 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ON CLIMB OUT,  NR 3 ENGINE EXCEEDENCE.  RAN QRH,  OIL PRESSURE MAINTAINED THROUGH OUT WINDMILL.  ALL OTHER PERIMETERS WERE NORMAL.  REMOVED AND REPLACED N1 FAN SPEED SENSOR IAW AMM 77-11-01.
